Anxiety and Depression Support


Okay so recently I’ve started 2 new meds to add to my zoloft and I stopped one of the other ones with permission of my doctor because it was making me tired (I forget what the medication was called) But now I take Abilify and it’s making me extremely tired in school like I could literally just fall sleep if I close my eyes long enough. I feel so exhausted to do anything but sometimes I really want to do something but I’m just way too tired too and I soon as I get up to I feel so lazy and not wanting to do it anymore I am not sure if this is completely normal but is anybody else felt this way if so then let me know your experience

2 Replies

It's hard when your starting off on new meds, cause it takes a while, two weeks or more for your body to adjust to some of them and for them to work properly, it happened to me with paxil. But if your symptoms don't let up after a reasonable amount of time that you should have adjusted to some normal amount of energy during the day, then I would definitely talk to your doctor, you should any ways so you know this tiredness will or will not go away.

1 like

Thx so much for the reply💛


You may also like...